# SDR USAA2009052691269

- Difficulty date: May 7, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201854 - CORROSION ON TIE CLIP AT BS847, S25R. REPLACED TIE CLIP AT BS847, S25R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-46554.
